# SDR SWAA2022092283101

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 33,868 hours, 15,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F.O. SIDE PHOTOLMINESCENT AISLE STRIP DIM / [01] CLEANED IAW M/M 33-51-15
